On the completeness in three body scattering
Annales de l'I.H.P. Physique théorique, Tome 41 (1984) no. 1, pp. 79-101.
@article{AIHPA_1984__41_1_79_0,
     author = {Sinha, Kalyan B. and Krishna, M. and Muthuramalingam, Pl.},
     title = {On the completeness in three body scattering},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {79--101},
     publisher = {Gauthier-Villars},
     volume = {41},
     number = {1},
     year = {1984},
     zbl = {0558.47007},
     mrnumber = {760128},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1984__41_1_79_0/}
}
Sinha, Kalyan B.; Krishna, M.; Muthuramalingam, Pl. On the completeness in three body scattering. Annales de l'I.H.P. Physique théorique, Tome 41 (1984) no. 1, pp. 79-101. http://www.numdam.org/item/AIHPA_1984__41_1_79_0/

[1] L.D. Fadeev, Mathematical Aspects of the Three body Problem in the Quantum Scattering Theory, Israel program of scientific translation, Jerusalem, 1965. | MR 221828 | Zbl 0131.43504

[2] J. Ginibre, M. Moulin, Hilbert space approach to the Quantum Mechanical three body problem, Ann. Inst. Henri Poincaré, t. A 21, 1974, p. 97-145. | Numdam | MR 368656 | Zbl 0311.47003

[3] L. Thomas, Asymptotic completeness in two and three particle quantum mechanical scattering, Ann. Phys., t. 90, 1975, p. 127-175. | MR 424082

[4] E. Mourre, Application de la méthode de Lavine au problème à trois corps, Ann. Inst. Henri Poincaré, t. A 26, 1977, p. 219-262. | Numdam | MR 441155 | Zbl 0364.47005

[5] G.A. Hagedorn, P. Perry, Asymptotic completeness for certain three body Schrödinger Operators, Comm. Pure and Appl. Math., t. 36, 1983, p. 213-232. | MR 690657 | Zbl 0506.35026

[6] W.O. Amrein, J.M. Jauch and K.B. Sinha, Scattering Theory in Quantum Mechanics, Benjamin, Reading, 1977. | MR 495999 | Zbl 0376.47001

[7] V. Enss, Completeness of three body quantum scattering, Preprint, Bochum. To appear in the Proceedings of Bielefeld Encounters in Physics and Mathematics III. | MR 733643 | Zbl 0531.47009

[8] V. Enss, Asymptotic completeness for quantum mechanical potential scattering, I. Short range potentials, Comm. Math. Phys., t. 61, 1978, p. 285-291. | MR 523013 | Zbl 0389.47005

[9] E. Mourre, Link between the geometrical and spectral transformation approaches in scattering theory, Comm. Math. Phys., t. 68, 1979, p. 91-94. | MR 539739 | Zbl 0429.47006

[10] E.B. Davies, On Enss' approach to scattering theory, Duke Math. J., t. 47, 1980, p. 171-185. | MR 563374 | Zbl 0434.47014

[11] P.A. Perry, Mellin transforms and scattering theory, I. Short range potentials, Duke Math., t. 47, 1980, p. 187-193. | MR 563375 | Zbl 0445.47009

[12] P.L. Muthuramalingam, Lectures on Spectral properties of the (two body) Schro- 1 dinger operator - 1/2 Δ + W(Q) on L2(Rn) using time dependent scattering theory in Quantum Mechanics, Indian Statistical Institute, New Delhi, June 1983.

[13] R. Froese, I. Herbst, Exponential bounds and absence of positive eigenvalues for N-body Schrödinger Operators, Comm. Math. Physics, t. 87, 1982, p. 429-447. | MR 682117 | Zbl 0509.35061

[14] V. Enss, Propagation properties of Quantum Scattering states, J. Func. Anal., t. 52, 1983, p. 219-251. | MR 707205 | Zbl 0543.47009

[15] A. Jensen, On Lavines formula for Time-Delay: Preprint, Centre de Physique Théorique, Marseille Cedex, October 1982. To appear in Math. Scand.

[16] P.L. Muthuramalingam, K.B. Sinha, Asymptotic completeness in long range scattering-II. Ann. Sci. École Normale Sup., t. 17, f. 4, 1984. | Numdam | MR 803195

[17] R. Lavine, Absolute continuity of positive spectrum for Schrödinger Operators with long range potentials. J. Func. Anal., t. 12, 1973, p. 30-54. | MR 342880 | Zbl 0246.47017

[18] M. Reed, B. Simon, Methods of Modern Mathematical Physics IV. Analysis of operators. Academic Press, New York, 1978. | MR 493421 | Zbl 0401.47001

[19] B. Simon, Geometric methods in multiparticle Quantum systems, Comm. Math. Phys., t. 55, 1977, p. 259-274. | MR 496073 | Zbl 0413.47008

[20] M. Reed, B. Simon, Methods of Modern Mathematical Physics III. Scattering Theory, Academic Press, New York, 1979. | MR 529429 | Zbl 0405.47007

[21] P.L. Muthuramalingam, K.B. Sinha, Asymptotic evolution of certain o servables and completeness in Coulomb scattering-I. J. Func. Anal., t. 55, 1984, p. 323-343. | MR 734802 | Zbl 0531.47008